# SDR USAA2014020300022

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,896 hours, 46,150 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DID NOT DEPLOY AT ROWS 2R, 12R, 16L & 20L DURING PRESSURIZATION EVENT.  PERFORMED SATISFACTORY PASSENGER OXYGEN SYS, LATCH MECHANISM MANUAL ACTUATION TEST.  ALL OXYGEN MASKS DEPLOYED PROPERLY.
